# SDR AWXA200700015

- Difficulty date: December 10, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3267714
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON CABIN FLOORBEAM STRAP AT BS 1014, RBL 4.  REPLACED CABIN FLOORBEAM STRAP AT BS 1014, RBL 4 IAW B737 SRM 51-40-02-0G, FIG 3, 8, 9, AND BOEING DWG 6532677.
